CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:3/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
The Gelfand-Kirillov dimension of a unitary highest weight module 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 12, 页码: 2489-2498
Authors:  Bai ZhanQiang;  Hunziker, Markus
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
unitary highest weight module  associated variety  Gelfand-Kirillov dimension  nilpotent orbit  
Twisted Gamma-Lie algebras and their vertex operator representations 期刊论文
JOURNAL OF ALGEBRA, 2015, 卷号: 442, 页码: 202-232
Authors:  Chen, Fulin;  Tan, Shaobin;  Wang, Qing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Twisted Gamma-Lie algebra  Vertex operator representation  
thegelfandkirillovdimensionofaunitaryhighestweightmodule 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 12, 页码: 2489
Authors:  Bai Zhanqiang;  Hunziker Markus
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
ON THE SPECTRUM OF (Spin(10, 2), SL(2, R)) IN E7,3 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 139, 期号: 2, 页码: 757-768
Authors:  Du, Zhe
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniqueness of Bessel Models: The Archimedean Case 期刊论文
GEOMETRIC AND FUNCTIONAL ANALYSIS, 2010, 卷号: 20, 期号: 3, 页码: 690-709
Authors:  Jiang, Dihua;  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Classical groups  irreducible representations  Bessel models  
POSITIVITY OF MATRIX COEFFICIENTS OF REPRESENTATIONS WITH REAL INFINITESIMAL CHARACTERS 期刊论文
ISRAEL JOURNAL OF MATHEMATICS, 2009, 卷号: 170, 期号: 1, 页码: 395-410
Authors:  Sun, Binyong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Bounding matrix coefficients for smooth vectors of tempered representations 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 137, 期号: 1, 页码: 353-357
Authors:  Sun, Binyong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the projective representations of the Bondi-Metzner-Sachs group 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2001, 卷号: 457, 期号: 2006, 页码: 453-469
Authors:  Lau, YK;  Wu, XN
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
asymptotic symmetries  projective representations  gravitational radiation  semidirect product group